Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 34, NWS Nashville, TN

June 10, 2013Sumner County, Tennessee

NWS Nashville, TN issued this tornado warning at Jun 10, 2013, 2:27 PM CDT for Sumner County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 2:27 PM CDT (19:27 UTC)
Expired
Jun 10, 2013, 3:00 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Sumner County, TN

The radar

The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WFUS54 KOHX 101927
TOROHX
TNC165-102000-
/O.NEW.KOHX.TO.W.0034.130610T1927Z-130610T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 300 PM CDT

* AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR MITCHELLVILLE...OR 5 MILES NORTH 
  OF PORTLAND...AND MOVING EAST AT 30 MPH.

  IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
  BALL SIZE HAIL AND WINDS OVER 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTMORELAND AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3666 8635 3665 8635 3664 8620 3656 8622
      3650 8622 3650 8623 3658 8660 3663 8657
      3665 8655 3666 8651
TIME...MOT...LOC 1926Z 284DEG 28KT 3665 8646

$$

SHAMBURGER
2 follow-up statements
368 
WWUS54 KOHX 101938
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 PM CDT MON JUN 10 2013

TNC165-102000-
/O.CON.KOHX.TO.W.0034.000000T0000Z-130610T2000Z/
SUMNER TN-
238 PM CDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN SUMNER COUNTY
UNTIL 300 PM CDT...

AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF PORTLAND...OR 18 MILES NORTH
OF GALLATIN...MOVING EAST AT 30 MPH.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND WINDS OVER 60 MPH. 

THIS STORM HAS PRODUCED EXTENSIVE DAMAGE ACROSS LOGAN AND SIMPSON 
COUNTIES IN KENTUCKY.

LOCATIONS IMPACTED INCLUDE...
  WESTMORELAND...PORTLAND AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3665 8635 3664 8620 3661 8621 3656 8622
      3650 8622 3657 8654 3666 8651 3666 8635
TIME...MOT...LOC 1937Z 284DEG 28KT 3663 8638

$$

SHAMBURGER
881 
WWUS54 KOHX 101954
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
254 PM CDT MON JUN 10 2013

TNC165-102003-
/O.EXP.KOHX.TO.W.0034.000000T0000Z-130610T2000Z/
SUMNER TN-
254 PM CDT MON JUN 10 2013

...THE TORNADO WARNING FOR NORTHEASTERN SUMNER COUNTY WILL EXPIRE AT
300 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER PENNY SIZE HAIL AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3665 8635 3664 8620 3661 8621 3656 8622
      3650 8622 3657 8654 3666 8651 3666 8635
TIME...MOT...LOC 1953Z 284DEG 28KT 3660 8623

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 10, 12:37 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 10, 12:37 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT MON JUN 10 2013

.UPDATE...

18Z TAF DISCUSSION.

&&

.AVIATION...

UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY
EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID
TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE
AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH
VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR
CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS
EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE
TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN
AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND
VARIABLE TO CALM CONDITIONS OVERNIGHT.

SHAMBURGER

&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/

UPDATE...
UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW
LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR
POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST
OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD
AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC
INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS
CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE.
OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS
REACH AND SURPASS 80F.

OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE
THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE
PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES.

CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS
PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS
STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU.

PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/

UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH
TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION....
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF
CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN
RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL
WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT
AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF
IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP
AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN
LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG.

AVIATION...

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Special weather statement, Jun 10, 1:08 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013

TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...

AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
      3621 8719 3619 8717 3619 8715 3617 8715
      3616 8717 3607 8717 3604 8719 3608 8772

SHAMBURGER
Special weather statement, Jun 10, 1:18 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013

TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...

AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
      3635 8682 3637 8685 3638 8685 3637 8687
      3639 8690 3638 8692 3640 8730 3657 8728

SHAMBURGER
Special weather statement, Jun 10, 1:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013

TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
      3609 8704 3607 8704 3608 8743 3627 8742

SHAMBURGER
Special weather statement, Jun 10, 1:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013

TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
      3626 8658 3627 8702 3645 8702

SHAMBURGER
Special weather statement, Jun 10, 2:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT MON JUN 10 2013

TNZ007-008-027-028-101945-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
217 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN
ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE...
GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE...
COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.